Translator Disclaimer
2008 Parametric analyticity of functional variations of Dirichlet-Neumann operators
Carlo Fazioli, David P. Nicholls
Differential Integral Equations 21(5-6): 541-574 (2008).

Abstract

One of the important open questions in the theory of free--surface ideal fluid flows is the dynamic stability of traveling wave solutions. In a spectral stability analysis, the first variation of the governing Euler equations is required which raises both theoretical and numerical issues. With Zakharov and Craig and Sulem's formulation of the Euler equations in mind, this paper addresses the question of analyticity properties of first (and higher) variations of the Dirichlet--Neumann operator. This analysis will have consequences not only for theoretical investigations, but also for numerical simulations of spectral stability of traveling water waves.

Citation

Download Citation

Carlo Fazioli. David P. Nicholls. "Parametric analyticity of functional variations of Dirichlet-Neumann operators." Differential Integral Equations 21 (5-6) 541 - 574, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35339
MathSciNet: MR2483268

Subjects:
Primary: 35Q35
Secondary: 35B35, 35C07, 35R35, 76B07

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top